Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 864340, 8 pages
http://dx.doi.org/10.1155/2012/864340
Research Article

Nearly Derivations on Banach Algebras

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Department of Mathematics, Kangnam University, Yongin, Gyeonggi 446-702, Republic of Korea

Received 11 December 2011; Accepted 23 January 2012

Academic Editor: John Rassias

Copyright © 2012 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. E. Johnson, β€œCohomology in Banach algebras,” Memoirs of the American Mathematical Society, vol. 127, 1972. View at Google Scholar Β· View at Zentralblatt MATH
  2. W. G. Bade, P. G. Curtis, and H. G. Dales, β€œAmenability and weak amenability for Beurling and Lipschits algebra,” Proceedings London Mathematical Society, vol. 55, no. 3, pp. 359–377, 1987. View at Publisher Β· View at Google Scholar
  3. S. M. Ulam, A Collection ofMathematical Problems, Interscience Publisher, New York, NY, USA, 1960.
  4. S. M. Ulam, Problems in Modern Mathematics, vol. 6, Wiley-Interscience, New York, 1964.
  5. D.H. Hyers, β€œOn the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. M. E. Gordji, β€œNearly involutions onBanach algebras; A fixed point approach,” Fixed Point Theory. In press.
  7. H. G. Dales, Banach Algebras and Automatic Continuity, vol. 24 of London Mathematical Society Monographs, New Series, Oxford Science Publications, The Clarendon Press, Oxford University Press, New York, NY, USA, 2000.